# SDR DALA2023091107387

- Difficulty date: September 8, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N607AT
- Make and model: Boeing 717-200
- Aircraft serial: 55074
- Aircraft time: 48,043 hours, 41,269 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERON 27LH BTW STA Y=813-832 AT UNDER OF FILLET FAIRING AREA. SUMMARY OF NRC 00304: CORROSION LEVEL 2. SECTION OF LONGERON 27LH BTW STA Y=813-832 WAS REPLACED PER B717-200 SRM 51-41-05-0G PAR 8. (LP #2960017)
